# SDR CAL950308

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14966
- Make and model: Airbus A300 B4-203
- Aircraft serial: 117
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: A5705441
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

FLT 0474 - GSO - THE GREEN SYSTEM HYDRAULIC QUANTITY DECREASED SLOWLY INTO THE RED BAND WHILE IN FLIGHT.  THE AIRCRAFT WAS DIVERTED TO GSO WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A HYDRAULIC LINE ON THE RT MLG LEAKING.  THE HYDRAULIC LINE WAS REPLACED.  THE HYDRAULIC SYSTEM WAS SERVICED AND LEAK CHECKS WERE GOOD.  (W)
